# SDR DALA2015092005727

- Difficulty date: September 19, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 74,072 hours, 57,043 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1464
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAS A CRACK ON PREVIOUS TRIPLER REPAIR ON FRAME ANGLE AT BS 1464 ON LONG 18R AT AFT ACCESSORY COMPARTMENT.  TRIPLER REPAIR ON FRAME CLIP WAS REPLACED IAW SRM 51-10-4; 51-30-5 AND SR J060287-12, REV.
